Opuscula Math. 32, no. 2 (2012), 205-226
Boundary value problems for n-th order differential inclusions with four-point integral boundary conditions
Abstract. In this paper, we discuss the existence of solutions for a four-point integral boundary value problem of \(n\)-th order differential inclusions involving convex and non-convex multivalued maps. The existence results are obtained by applying the nonlinear alternative of Leray Schauder type and some suitable theorems of fixed point theory.
Keywords: differential inclusions, four-point integral boundary conditions, existence, nonlinear alternative of Leray Schauder type, fixed point theorems.
Mathematics Subject Classification: 34A60, 34B10, 34B15.